# SDR DALA12000426305

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1160 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CABIN UPPER LOBE TENSION TIES AREA BS 1160 STINGER-9L FRAME WEB AT STRINGER CUTOUT CRACKED.  MAINTENANCE REMOVED AND REPLACED CRACKED FRAME WEB WITH NEW WEB AS PER SRM 53-40-07 REPAIR 3 FIG 201 AND 51-40-02.
